# SDR TWAA0101127

- Difficulty date: January 15, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- Aircraft time: 62,485 hours, 16,308 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE RT WING OUTBOARD AILERON AT OUTBOARD END, BOTTOM 4 INCH BY 6 INCH AREA DELAMINATED.  CLEANED AND BONDED FWD EDGE OF CONDUCTIVE FRAME WITH BMS 5-95 PER MM 57-51-03.
